# SDR 97ZZZX3709

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna U206
- Aircraft serial: U20601076
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Out Of Balance
- Location: Elevator
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARACHUTING FLIGHT -  AFTER JUMP TRIMMED NOSE DOWN, IN DESCENT 150 MPH, ELEVATOR VIBRATION WHICH DISAPPEARED WHEN SPEED 130 MPH.  TRIM TAB UNDERSIDE SKIN WAS DEFORMED UNDER BRACKET ASSEMBLY AND TRIM ACTUATOR WAS LOOSE FROM FASTENERS.  ELEVATOR MASS BALANCE WAS FAR OUT OF LIMITS.  ELEVATOR TRAILING EDGE AND TRIM TAB URETHANE CORE WERE WET WHICH WAS THE REASON FOR OUT OF BALANCE.  SEVERAL OTHER CASES OF TRIM TABS AND TRAILING EDGES HEAVILY CORRODED BECAUSE OF WATER IN URETHANE.  TOT:  2,800 HOURS.
